Regularity Theorems in Riemannian Geometry. II. Harmonic Curvature and the Weyl Tensor.
Forum mathematicum, Tome 1 (1989) no. 3, pp. 377-394
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
regularity of metrics, harmonic coordinates, harmonic curvature, conformal structures, self-duality
@article{FORUM_1989__1_3_141623,
author = {Hubert Goldschmidt and Dennis DeTurck},
title = {Regularity {Theorems} in {Riemannian} {Geometry.} {II.} {Harmonic} {Curvature} and the {Weyl} {Tensor.}},
journal = {Forum mathematicum},
pages = {377--394},
year = {1989},
volume = {1},
number = {3},
zbl = {0727.53025},
url = {http://geodesic.mathdoc.fr/item/FORUM_1989__1_3_141623/}
}
TY - JOUR AU - Hubert Goldschmidt AU - Dennis DeTurck TI - Regularity Theorems in Riemannian Geometry. II. Harmonic Curvature and the Weyl Tensor. JO - Forum mathematicum PY - 1989 SP - 377 EP - 394 VL - 1 IS - 3 UR - http://geodesic.mathdoc.fr/item/FORUM_1989__1_3_141623/ ID - FORUM_1989__1_3_141623 ER -
Hubert Goldschmidt; Dennis DeTurck. Regularity Theorems in Riemannian Geometry. II. Harmonic Curvature and the Weyl Tensor.. Forum mathematicum, Tome 1 (1989) no. 3, pp. 377-394. http://geodesic.mathdoc.fr/item/FORUM_1989__1_3_141623/